# SDR CALA0500432

- Difficulty date: December 9, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 31,648 hours, 16,944 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: NA
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EMERGENCY EXIT LIGHTS OUT ON SEAT ROWS 7-14ABC.  MAINTENANCE FOUND A POWER WIRE SHORTED TO SEAT TRACK AT SEAT 7ABC.  THE WIRE WAS REPAIRED IAW SRM 20-11-00.
